Previous |  Up |  Next

Article

Title: On common extensions of two quasi-measures (English)
Author: Lipecki, Zbigniew
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 36
Issue: 3
Year: 1986
Pages: 489-494
.
Category: math
.
MSC: 28A10
MSC: 28A12
idZBL: Zbl 0622.28007
idMR: MR847776
.
Date available: 2008-06-09T15:11:59Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102109
.
Reference: [1] Guy D. L.: Common extensions of finitely additive measures.Portugal. Math. 20, 1 - 5 (1961).
Reference: [2] Lembcke J.: Gemeinsame Urbilder endlich additiver Inhalte.Math. Ann. 198, 239-258 (1972). MR 0322124, 10.1007/BF01431154
Reference: [3] Lipecki Z.: Conditional and simultaneous extensions of group-valued quasi-measures.Glas. Mat. 19 (39), 49-58 (1984). Zbl 0598.28018, MR 0753202
Reference: [4] Maharam D.: Consistent extensions of linear functionals and of probability measures.Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, Berkeley and Los Angeles, vol. 2, 127-147. University of California Press 1972. Zbl 0271.60014, MR 0397848
Reference: [5] Marczewski E.: Measures in almost independent fields.Fund. Math. 38, 217-229 (1951). Zbl 0045.02303, MR 0047116
Reference: [6] Pták V.: Simultaneous extensions of two functionals.Czechoslovak Math. J. 19 (94), 553-566 (1969). MR 0625880
Reference: [7] Rao K. P. S. Bhaskara, Rao M. Bhaskara: Theory of Charges. A Study of Finitely Additive Measures.London and New York. Academic Press 1983. MR 0751777
.

Files

Files Size Format View
CzechMathJ_36-1986-3_14.pdf 779.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo